# SDR SWIA2017100243818

- Difficulty date: September 10, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 23,704 hours, 16,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY DOOR OUTER METAL PRESSURE SEAL RETAINER HAS SIX  SEPARATE AREAS OF DAMAGE.  REPLACED THE LOWER SEAL RETAINER IAW SRM.  PRESSURE CHECKED GOOD,  NO LEAKS NOTED.
